MAUDE Adverse Event Report: COVIDIEN ENTFLX 12FR;36W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN ENTFLX 12FR;36W/OSTYL W/Y PRT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884721211E
Medical Device Problem Codes Fluid/Blood Leak (1250); Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the patient¿s nasogastric tube was difficult to flush, this cleared and water was able to be flushed but would come back out.
 
Event or Problem Description
The customer reported the patient¿s nasogastric tube was difficult to flush, this cleared and water was able to be flushed but would come back out.Additional information provided on (b)(6) 2019 stated that the nasogastric tube was leaking.
 
Additional Manufacturer Narrative
Event updated with additional information.Leaking was added as an additional device code.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.A sample without original packaging or lot number was received for evaluation.After performing a functional inspection the reported issue of leaking was confirmed; the device was leaking at the y connector.The reported conditions of occluded and small split in the y-port connector were not confirmed.The root cause analysis determined that a connector leaking is a condition generated when an operator fails to complete an assembly or follow the predetermined process steps to assure a complete assembly.Changes were made to support the validation of the solvent dispenser for the assembly of the y port.This change is to improve the manufacturing process and have better control with the process assembly by implementing a new solvent dispenser for better handling of the solvent.This complaint will be used for qa tracking and trending purposes.

Brand Name
ENTFLX 12FR;36W/OSTYL W/Y PRT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9342632
Report Number9612030-2019-02354
Device Sequence Number1927333
Product Code KNT
UDI-Device Identifier10884521583016
UDI-Public10884521583016
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884721211E
Device Catalogue Number8884721211E
Device Lot Number1828101864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer11/14/2019
11/14/2019
Initial Report FDA Received Date11/19/2019
Supplement Report FDA Received Date12/06/2019
02/06/2020
Patient Sequence Number1